Perturbation and approximation properties for abstract evolution equations of fractional order

E.G. Bazhlekova

Research output: Book/ReportReportAcademic

55 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages14
Publication statusPublished - 2000

Publication series

NameRANA : reports on applied and numerical analysis
Volume0005
ISSN (Print)0926-4507

Cite this

Bazhlekova, E. G. (2000). Perturbation and approximation properties for abstract evolution equations of fractional order. (RANA : reports on applied and numerical analysis; Vol. 0005). Technische Universiteit Eindhoven.